Odd Side Effects?
- 07-28-2003, 05:54 PM
Odd Side Effects?
I am currently taking Super One+ with Boldione, I got this stack from my buddy who dropped the coin on it and didn't want to use it. But I have been on the stack for lil' over one week now. And I was with my girlfriend for the last two nights, and I couldn't maintain an hard-on and if I did for awhile. I couldn't get my load off, is this a standard side effect of this? Or is there a way to fix it up?
- 07-28-2003, 06:51 PM
This is a possibility and a common side effect. Most recommend using more 4ad to combat the side effects of 1 test (lethargy, and libido). Just try using a splint, that will keep it up. I know some have taken other stuff to help with libido too. I will let them chime in.
- 07-28-2003, 07:00 PM
What would be a recommended dosage for 1-AD in a day to combat the side effects? Perhaps 100 mg?
07-28-2003, 07:14 PM
It really depends upon the person. Some can take 1-test and have no problems whatsoever, others will be hit big time by libido and lethargy problems. Most recommend 2 to 1 or more for 1test to 4 ad like in T1pro. But if you are getting it with super one plus which is about the opposite ratio 2 to 1 4ad to 1test, you may just need to take something else with it or just bear the side effects.
07-28-2003, 07:56 PM
07-28-2003, 08:46 PM
07-28-2003, 08:57 PM
Besides 4AD is there anything else avaiable in Canada or is 4AD about it?
Perhaps I should go into a walk-in clinic and tell them what is happening? Besides the whole super one+ and boldione
07-30-2003, 12:46 AM
07-30-2003, 07:35 AM
Probably wouldnt help the problem is not with blood flow its with desire viagra increases blood flow
Similar Forum Threads
- By Wolfe008 in forum AnabolicsReplies: 21Last Post: 11-03-2004, 05:23 AM
- By max silver in forum AnabolicsReplies: 5Last Post: 05-29-2003, 07:26 PM
- By polski_69 in forum AnabolicsReplies: 5Last Post: 04-21-2003, 10:47 PM
- By MUSCLEDAD71 in forum AnabolicsReplies: 3Last Post: 04-15-2003, 01:03 PM
- By YellowJacket in forum AnabolicsReplies: 1Last Post: 02-04-2003, 11:34 PM